Follow
Tibor Krisztin
Tibor Krisztin
Bolyai Institute, University of Szeged
Verified email at math.u-szeged.hu - Homepage
Title
Cited by
Cited by
Year
Functional differential equations with state-dependent delays: theory and applications
F Hartung, T Krisztin, HO Walther, J Wu
Handbook of differential equations: ordinary differential equations 3, 435-545, 2006
4352006
Shape, smoothness and invariant stratification of an attracting set for delayed monotone positive feedback
T Krisztin, HO Walther, J Wu
American Mathematical Soc., 1999
1541999
On stability properties for one-dimensional functional-differential equations
T Krisztin
Funkcial. Ekvac 34 (2), 241-256, 1991
1051991
Unique periodic orbits for delayed positive feedback and the global attractor
T Krisztin, HO Walther
Journal of Dynamics and Differential Equations 13 (1), 1-57, 2001
842001
The two-dimensional attractor of a differential equation with state-dependent delay
T Krisztin, O Arino
Journal of Dynamics and Differential Equations 13 (3), 453-522, 2001
832001
A local unstable manifold for differential equations with state-dependent delay
T Krisztin
Discrete and Continuous Dynamical Systems 9 (4), 993-1028, 2003
682003
On the existence of periodic solutions for linear inhomogeneous and quasilinear functional differential equations
L Hatvani, T Krisztin
Journal of differential equations 97 (1), 1-15, 1992
661992
Global dynamics of delay differential equations
T Krisztin
Periodica Mathematica Hungarica 56 (1), 83-95, 2008
612008
Connecting orbits from synchronous periodic solutions to phase-locked periodic solutions in a delay differential system
Y Chen, J Wu, T Krisztin
Journal of Differential Equations 163 (1), 130-173, 2000
582000
A necessary and sufficient condition for the asymptotic stability of the damped oscillator
L Hatvani, T Krisztin, V Totik
Journal of differential equations 119 (1), 209-223, 1995
561995
Parabolic partial differential equations with discrete state-dependent delay: classical solutions and solution manifold
T Krisztin, A Rezounenko
Journal of Differential Equations 260 (5), 4454-4472, 2016
552016
Global attractivity of the zero solution for Wright's equation
B Bánhelyi, T Csendes, T Krisztin, A Neumaier
SIAM Journal on Applied Dynamical Systems 13 (1), 537-563, 2014
462014
An invariance principle of Lyapunov-Razumikhin type for neutral functional differential equations
JR Haddock, T Krisztin, J Terjéki, JH Wu
Journal of differential equations 107 (2), 395-417, 1994
431994
Nonoscillation for functional differential equations of mixed type
T Krisztin
Journal of Mathematical Analysis and Applications 245 (2), 326-345, 2000
412000
Invariance principles for autonomous functional differential equations
J Haddock, T Krisztin, J Terjéki
Journal of Integral Equations 10 (1/3), 123-136, 1985
371985
Local stability implies global stability for the 2-dimensional Ricker map
FA Bartha, Á Garab, T Krisztin
Journal of Difference Equations and Applications 19 (12), 2043-2078, 2013
322013
Large-amplitude periodic solutions for differential equations with delayed monotone positive feedback
T Krisztin, G Vas
Journal of dynamics and differential equations 23, 727-790, 2011
302011
Asymptotic periodicity, monotonicity, and oscillation of solutions of scalar neutral functional differential equations
T Krisztin, J Wu
Journal of mathematical analysis and applications 199 (2), 502-525, 1996
301996
C1-smoothness of center manifolds for differential equations with statedependent delay
T Krisztin
Nonlinear dynamics and evolution equations, Fields Institute Communications …, 2006
292006
Monotone semiflows generated by neutral equations with different delays in neutral and retarded parts
T Krisztin, J Wu
Acta Math. Univ. Comenianae 63 (2), 207-220, 1994
291994
The system can't perform the operation now. Try again later.
Articles 1–20